A geometric perspective on the method of descent

Author: 

Wang, Q

Publication Date: 

12 May 2018

Journal: 

Communications in Mathematical Physics

Last Updated: 

2020-06-21T20:49:25.023+01:00

Issue: 

3

Volume: 

360

DOI: 

10.1007/s00220-018-3151-7

page: 

827–850-

abstract: 

<p>We derive a first order representation formula for the tensorial wave equation <sub><b>g</b></sub><i>φ</i><sup><i>I</i></sup> = <i>F</i><sup><i>I</i></sup> in globally hyperbolic Lorentzian spacetimes (𝓜<sup>2+1</sup>,<b>g</b>) by giving a geometric formulation of the method of descent which is applicable for any dimension.</p>

Symplectic id: 

829403

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article